# SDR GTIA2020031235085

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 32,235 hours, 14,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE  GREEN LIGHT INOP.-R+R FWD MEGAPHONE IAW SPIRIT AIRLINES NK319-132 EQ REV. 6. OPS CHECK GOOD.
